Previous |  Up |  Next


Title: Die Anwendung der Quasilinearisation auf gewisse Probleme aus der Theorie der gewöhnlichen Differentialgleichungen 3. Ordnung (German)
Title: Application of quasilinearization to some problems of the theory of third order ordinary differential equations (English)
Author: Greguš, Michal
Language: German
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 1
Issue: 3
Year: 1965
Pages: 189-198
Category: math
MSC: 34A05
MSC: 34A12
MSC: 34A34
MSC: 34B15
idZBL: Zbl 0199.14903
idMR: MR0200507
Date available: 2008-06-05T17:46:41Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Ghizzetti: Lezioni sui procedimenti di quazilinearizzazione.Centro internazionale matematico estivo (CIME), Perugia, 1964.
Reference: [2] M. Greguš: Über die lineare homogene Differentialgleichung dritter Ordnung.Wiss. Z. Univ. Halle, Math.-Nat. XII/3, S. 265-286, 1963. MR 0170075


Files Size Format View
ArchMath_001-1965-3_2.pdf 1.338Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo